I have a quick question: does anyone know if you can get rebound headaches from this medication? I usually take a coupleof tablets every couple of days since I feel they really help with the dizziness/balance issues. In Buchholz’s “Heal your headache book” he says you can’t get rebound headaches in ibuprofen? But, then I was thinking maybe I’m throwing myself into rebound because I’ve been taking these for quite awhile? Anyone else ever taken these?
Oops, maybe if I would have paid better attetion I would have read that decongestants do cause rebound. So my question is did any of you have rebound headaches and did youfind that your dizziness got worse with them?
My daily headaches lasted over thee months mostly caused (I think now having more info) by almost daily consumption of Naramig & Panadol! Had never heard of rebound headache & my GP & chemist continued to provide & fill scripts. Amazing that they weren’t aware of the ‘rebound’ possibility. I was totally dizzy before & after this time but hard to tell if stopping the meds made a difference to the dizziness. However, my headaches did reduce considerably after stopping painkillers. No easy but worth it.
Yeah i think the rebound is more to do with headaches than dizziness. Ibuprofen is suposed to be ok taken infrequently for headaches and does not cause rebound but it can be quite irritant on the stomach for some people so worth taking with or after food. I’m not sure about the Advil and rebound but i expect it could?
So I did some research and learned Advil cold and sinus has pseudophedrine, which is a vasoconstrictor and causes rebound headaches. Lovely, I’ve been taking it for so long, now I’ve stopped so we’ll see what happens.